# SDR SWIA200412869

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 12,314 hours, 18,334 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 80510001004
- Part serial: TSP01600655
- Condition: Malfunctioned
- Location: Nr 2 Tcas
- Part time: 2,978 hours, 4,470 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE AP FAILED ON THE F/O'S SIDE, FOLLOWED BY A FLIGHT DIRECTOR FLAG ON THE F/O SIDE.  THE 1 AMP CB ON AHRS 2 WAS POPPED.  REPLACED AND SECURED TCAS PROCESSOR.  OPS CHECKED OPERATION OF AUTOPILOT SYSTEM ON GROUND.  ALL CHECKS GOOD AND CB'S REMAINED SET.
